# SDR SWIA201024786

- Difficulty date: August 26, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 19,351 hours, 16,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY WAY EMERGENCY LIGHT BULB OUT.  (FLT 6391)  RELAMPED EMERGENCY LIGHT.
